Can steroid cream cause acid reflux

You can buy some topical corticosteroids "over-the-counter" without a prescription. For example, for dermatitis, you can buy the steroid cream called hydrocortisone 1% from your pharmacy. Do not apply this to your face unless your doctor has told you to do so. This is because it may trigger a skin condition affecting the face ( acne or rosacea. ) Long-term use may also damage the skin. On your face this would be more noticeable than the rest of your body. So usually only weak steroids are used on the face. Those which are suitable are prescription-only.

Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.

Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK

Can steroid cream cause acid reflux

can steroid cream cause acid reflux

Media:

can steroid cream cause acid refluxcan steroid cream cause acid refluxcan steroid cream cause acid refluxcan steroid cream cause acid refluxcan steroid cream cause acid reflux